RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2005, Volume 50, Issue 4, Pages 625–651 (Mi tvp123)  

About the number of step functions with restrictions

R. Ahlswedea, V. M. Blinovskiib

a Bielefeld University
b Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: We obtain an asymptotic formula for the number of scaled step functions with restrictions on the length and height of steps (shapes of Young diagrams) of a given area in the neighborhood of a given curve. This allows us to find the asymptotics of the whole number of such functions and find the limit shape — the curve of concentration of the step functions.

Keywords: large deviations, random walk, Young diagram.

DOI: https://doi.org/10.4213/tvp123

Full text: PDF file (2425 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2006, 50:4, 537–560

Bibliographic databases:

Received: 17.08.2004

Citation: R. Ahlswede, V. M. Blinovskii, “About the number of step functions with restrictions”, Teor. Veroyatnost. i Primenen., 50:4 (2005), 625–651; Theory Probab. Appl., 50:4 (2006), 537–560

Citation in format AMSBIB
\Bibitem{AhlBli05}
\by R.~Ahlswede, V.~M.~Blinovskii
\paper About the number of step functions with restrictions
\jour Teor. Veroyatnost. i Primenen.
\yr 2005
\vol 50
\issue 4
\pages 625--651
\mathnet{http://mi.mathnet.ru/tvp123}
\crossref{https://doi.org/10.4213/tvp123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2331981}
\zmath{https://zbmath.org/?q=an:1119.60018}
\elib{http://elibrary.ru/item.asp?id=9157506}
\transl
\jour Theory Probab. Appl.
\yr 2006
\vol 50
\issue 4
\pages 537--560
\crossref{https://doi.org/10.1137/S0040585X97981974}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000243284300001}


Linking options:
  • http://mi.mathnet.ru/eng/tvp123
  • https://doi.org/10.4213/tvp123
  • http://mi.mathnet.ru/eng/tvp/v50/i4/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:209
    Full text:44
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019